MathSciNet Relay Station
MathSciNet bibliographic data
MR1439692 (98h:34133) 34K20 (34K15 58F14 58F40 92C20)
Olien, Leonard; Bélair, Jacques Bifurcations, stability, and monotonicity properties of a delayed neural network model. Phys. D 102 (1997), no. 3-4, 349–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement